# SDR HNAA2017102300355

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 51,307 hours, 57,449 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED AN ELECTRICAL BURNING ODOR COMING FROM THE WARDROBE.   INSPECTED THE WARDROBE AND FLIGHT ATTENDANT LIGHT PANEL SURROUNDING.  NO SIGNS OF BURNING, ARCHING OR  SMOKE.  GROUND RAN THE AIRCRAFT NO DEFECTS NOTED.  OK FOR SERVICE.
